# SDR AALA20060105

- Difficulty date: January 16, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410532
- Part serial: 000221
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - NUMBER EIGHT SLAT LEADING EDGE SKIN INBOARD EDGE HAD SMALL CRACK AT STATION OSS418.426. AREA IS 1 11/16 INCH BY 15/16 INCH AND 1 AND 11/16 INCHES LONG.  CUTOUT DAMAGE.  INSPECT CUTOUT EDGES FOR CRACKS. ENSURE CUTOUT DOES NOT EXCEED CONDITION DESCRIPTION. FABRICATE A DOUBLER FOR CUTOUT USING 0.071 INCH 7075T6 CLAD PER THE B767 SRM 57 43 01 2R FIG 201 WITH THE FOLLOWING DEVIATION.  MAKE DOUBLER EXTERNAL ONLY AND SIZE IT TO EXTEND A MINIMUM OF THREE ROWS AROUND CUTOUT. AERO TAPER THE EDGES OF DOUBLER PER B767 SRM 51 10 01 0G.  INSTALL DOUBLER USING THE B767 SRM 57 43 01 2R FIG 201.  EXCEPT USING A MINIMUM OF THREE ROWS OF FASTENERS.  DO NOT USE ANY FASTENERS WEAKER THAN A D RIVIT.
